Hi everyone, sorry I haven't been back to update in a while. The thing is, I'm honestly not sure if the timolol is helping! I do think my daughter's H is less noticeable, but not dramatically so. And she's grown more hair in the almost two months since we started timolol (although unfortunately not nearly enough to cover the H!) so it's hard to figure out what role that plays.
Her sleeping doesn't seem to have been affected after that first night, so that's a relief. But lately I've noticed that she has large clumps of what looks like dandruff on her scalp around the red part of the H (where I also put timolol, because she has a subcutaneous H there). When the dandruff clumps are scraped off, they seem to have a lot of hair attached to them, including hair with a bulb-like thing at the end - a root? I looked online and saw that timolol has hair loss as a side effect, so I wonder if it's making her hair fall out. If so, I don't know if we should continue with it since we need the hair to cover the spot.
Also, I've begun to think about having the H surgically removed. Wakamama, your daughter's H looks fantastic! Was that change just using timolol? But with my daughter's scalp H, it seems she'll wind up with a prominent bald spot unless we have it surgically removed.
Not sure what our next step will be. In the meantime, I'll upload some pics as soon as I have a chance. I need to talk to her drs to get the timolol prescription refilled (or not) pretty soon, so I guess I'll think more about it then.
Thanks for your replies, everyone! I'm so glad to have this forum as a place to discuss this.